Kimberly Dawn Lucas
Little doubt this is an antidepressant-induced case. Besides what the mother did in killing one child, attempting to kill another and then attempting to take her own life – all indicating that to be the case, she and her ex-partner were both mental health counselors and she was also gay and a VERY LARGE MAJORITY of gays are on antidepressants. And in many cases what is not being told to patients is that the change in sexuality is often an adverse reaction to an antidepressant or other medication.
One of my very first cases in Florida was that of a married doctor who was shocked that he began having homosexual sex after having adverse reactions to Prozac. He also became alcoholic and developed an addiction to cocaine as well.
And one of my very worst cases in Florida was a married man who suddenly after beginning the use of an antidepressant flew to NYC to have a sex change surgery. A month later he returned home to apologize to his wife and through tears told her he had no idea why he had done this.
Antidepressants are not the only medications that can cause this change in sexuality. Please see this case we posted a while back out of France where a drug, Requip, which is similar in action to antidepressant but given for Parkinson’s symptoms had this reaction and sued the drug makers for it: http://www.mirror.co.uk/news/weird-news/didier-jambart-man-became-gay-1463143
What happened in this is just like the Jimmy Stewart movie from the 50′s that I included in my book – the movie Bigger Than Life, is a real life story about a mild mannered school teacher who went into a manic psychosis from steroids before doctors realized the drugs could do that. Now it is being repeated worldwide daily by the use of antidepressants. Better check her meds to see if she was on the same ones Andrea Yates was given at maximum dose before she drowned her five children. If you are interested there is an entire database of similar cases documented at www.ssristories.net.
Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”
WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: http://store.drugawareness.org/ And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan.
WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!
1,317 total views, 1 views today